# SDR SWIA2018112145266

- Difficulty date: October 26, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 41,014 hours, 38,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX FS 295 TO FS 310  Â€“ LEFT HAND CABIN FLOOR SILL HAS SIGNS OF CORROSION AROUND NUT PLATES.  (C-CHECK) RO: 11/20/2018 REMOVED AND BLENDED OUT CORROSION AROUND NUT PLATES IAW REO.
